Evista And Headaches

1 Reply Updated



Conversation Starter

Raelein Says:


I started taking Evista in early June of this year and began having severe migraine-like-headaches around this time. Is there any connection?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, the FDA does list that as being a possibly side effect, along with nausea, shortness of breath, chest pain, and loss of appetite.

How are you doing, now? Has there been any change?

Are you on any other medications?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

headaches and dizziness
I have been taking lasartan hct 100/25 for a few months for high blood pressure. I want to know does this medication cau... 2 replies
Headaches and suboxone withdrawal
I am down to 2mg of suboxone a day for about 6 weeks now, I take 1 mg in am and 1mg in afternoon, at around 11am (7hrs a... 1 reply
headaches and hydro apap
So I have been taking hydrocodone apap 5-325 for about ten days and have had a non stop headaches almost the whole time.... 1 reply
fever and headaches, toothache with gum infection
I have swollen gums and severe toothaches with headache and fever, already went to the dentist, they proscribed antibiot... 2 replies
Epitec and headaches
Hi. I'm bi-polar 2. Have bee on Epitec 200 mg for 10 months. It has now been increased to 250mg. I've been doing... 2 replies
nausea and headaches
Hello all, have been taking aropax (paroxetine) since 17y0. I am now 32 and a nurse. 5yo approx the govt stopped funding... 1 reply
Harvoni and headaches
I have started a 12 wk program of Harvoni this is day 4 ,, Iam having head aches they come and go but are never far away... 7 replies
Intuniv and headaches
My son just started taking intuitive last Friday and it is now Tuesday. Yesterday and today he has had a bad headache lo... 2 replies
Nicorandil and headaches
I stopped taking nicorandil 4 days ago but am still having terrible headaches. Is this normal? ## How long were you taki... 1 reply
Vivitrol and Headaches
Hi! I've tried to do some research on my own regarding this; however, most of the search results sing praise & g... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA